# SDR AALA201906249037

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 52,167 hours, 31,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2647
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,161 hours, 31,224 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS OPS TEST OF EMERGENCY LIGHT SYS. FAILED EPSU UNIT EMER R. REMOVED AND REPLACED EPSU (12WL)IAW AMM 33-51-38-000-001/400-001.
